Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Cece

No PD symptoms after having Demerol and Versed for EGD

Recommended Posts

Dr Okun

 

I had an EGD Monday. I was given Demerol and Versed and had it at 12:00 pm I did noi have any PD symptoms until about 10:00 pm. Is the Demerol and Versed the reason? I felt like I did not have PD. When I got up the next morning, all of the PD symptoms had returned. Is there correlation between the drugs and masking of PD symptoms?

 

I have had PD for 3 years.i feel like my symptoms are on a fast track. I switched to Rytary 11/17/16 from

Sinemet so I would have more time between doses from 3 1/2 hrs to 5 hrs. I still have uncontrollable tremors,stiffness, dyskinesia, dystonia, unstable balance, neuropathy of hands and feet, nausea, vomiting, GERD stomach pain and constipation I am having a gastric emptying test tomorrow I did not have the stomach issues until after I started Rytary. My MDS does not want to make any changes to med until the GI dr determines a diagnosis.

 

Do you have any recommendations to help me??

 

Thank you for your consideration. I appreciate all you do to support PD patients

Share this post


Link to post
Share on other sites

Yes the sedative meds you took we have heard can improve PD symptoms for many hours but we do not recommend their chronic use.

The Rytary in some of our patients has resulted in stomach issues and we switch back to Sinemet in these cases.

Taking SInemet at more frequent time intervals may solve your wearing off.

Hope you feel better.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×